Found out my really high blood pressure was caused by anti inflammatory tablets pity no one told me grrrrr😠
I can't take. Nsaids or what is called Anti imflammtory. It makes my stomach hurt I was told never to take it aspirin it's a Nsaid. It helps some but others they make sick. A lot of people can't take it. I'm glad it helps.There should be something else that you can take that won't have all. Those side effects. I hope you get something I hate to know your pains is really bad and they need to get something. Love susiejo1948
Bless thankyou I hope to find something to help guess paracetimol only thing left 😢
Kitty don't you have anything pain meds,anti anxiety like Xanax something to calm you down some the more you tense up the worse it hurts
See if you can get a hold of Dr I'm in US so I don't know what time it is there. I know. You guys can call a Dr at night or go to a-e. Don't lay there and suffer so please do whatever you can. Those Dr's work for us we don't work for them if we didn't see a Dr. They would be broke so don't be afraid to ask them about your pain.
Bless you ill speak to doctor but all he offers is opoids and I don't want them
Some times opoids help even you. They can give you a low dose and if needed. I take belbuca it goes from 75. To 150 I'm on 300 mcg. It has fewer opoids and if it's still. Kind a of dosage it would I tried they start of 75 mcg.than grad. If it's hurting she can. Call a. Dr said it was made from any. Dr can raise the. The amount say I'm only someone. All I'm
fully realize the benefit one might have from them, but beware that they also cause a person to struggle with...
Partner with us
Start a Community